Symmetric differentials of rank 1 and holomorphic maps

Fedor Bogomolov, B de Oliveira

Research output: Contribution to journalArticle

Original languageEnglish (US)
Article numberSpecial issue: In memory of Eckart Viehweg
Pages (from-to)1085-1103
JournalPure and Applied Mathematics Quarterly
Volume7
Issue number4
StatePublished - 2011

Cite this

Bogomolov, F., & de Oliveira, B. (2011). Symmetric differentials of rank 1 and holomorphic maps. Pure and Applied Mathematics Quarterly, 7(4), 1085-1103. [Special issue: In memory of Eckart Viehweg].

Symmetric differentials of rank 1 and holomorphic maps. / Bogomolov, Fedor; de Oliveira, B.

In: Pure and Applied Mathematics Quarterly, Vol. 7, No. 4, Special issue: In memory of Eckart Viehweg, 2011, p. 1085-1103.

Research output: Contribution to journalArticle

Bogomolov, F & de Oliveira, B 2011, 'Symmetric differentials of rank 1 and holomorphic maps', Pure and Applied Mathematics Quarterly, vol. 7, no. 4, Special issue: In memory of Eckart Viehweg, pp. 1085-1103.
Bogomolov F, de Oliveira B. Symmetric differentials of rank 1 and holomorphic maps. Pure and Applied Mathematics Quarterly. 2011;7(4):1085-1103. Special issue: In memory of Eckart Viehweg.
@article{56d85e12c59c47278f410753e511ad6b,
title = "Symmetric differentials of rank 1 and holomorphic maps",
author = "Fedor Bogomolov and {de Oliveira}, B",
year = "2011",
language = "English (US)",
volume = "7",
pages = "1085--1103",
journal = "Pure and Applied Mathematics Quarterly",
issn = "1558-8599",
publisher = "International Press of Boston, Inc.",
number = "4",

}

TY - JOUR

T1 - Symmetric differentials of rank 1 and holomorphic maps

AU - Bogomolov, Fedor

AU - de Oliveira, B

PY - 2011

Y1 - 2011

M3 - Article

VL - 7

SP - 1085

EP - 1103

JO - Pure and Applied Mathematics Quarterly

JF - Pure and Applied Mathematics Quarterly

SN - 1558-8599

IS - 4

M1 - Special issue: In memory of Eckart Viehweg

ER -